CFP last date
22 April 2024
Call for Paper
May Edition
IJCA solicits high quality original research papers for the upcoming May edition of the journal. The last date of research paper submission is 22 April 2024

Submit your paper
Know more
Reseach Article

Asymptotic Behavior of some Rational Difference Equations

by E.M. Elabbasy, A.A. El-Biaty
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 136 - Number 8
Year of Publication: 2016
Authors: E.M. Elabbasy, A.A. El-Biaty
10.5120/ijca2016908208

E.M. Elabbasy, A.A. El-Biaty . Asymptotic Behavior of some Rational Difference Equations. International Journal of Computer Applications. 136, 8 ( February 2016), 18-24. DOI=10.5120/ijca2016908208

@article{ 10.5120/ijca2016908208,
author = { E.M. Elabbasy, A.A. El-Biaty },
title = { Asymptotic Behavior of some Rational Difference Equations },
journal = { International Journal of Computer Applications },
issue_date = { February 2016 },
volume = { 136 },
number = { 8 },
month = { February },
year = { 2016 },
issn = { 0975-8887 },
pages = { 18-24 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume136/number8/24174-2016908208/ },
doi = { 10.5120/ijca2016908208 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T23:36:33.088487+05:30
%A E.M. Elabbasy
%A A.A. El-Biaty
%T Asymptotic Behavior of some Rational Difference Equations
%J International Journal of Computer Applications
%@ 0975-8887
%V 136
%N 8
%P 18-24
%D 2016
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this difference equation, Stability, Periodicity, boundedness, global Stability. We investigate some qualitative behavior of the solutions of the difference equation  where the the initial conditions  are arbitrary positive real numbers such that  where  and  are positive constants.

References
  1. R. DeVault, S. W. Schultz, On the dynamics of  Domm. Appl. Nonlinear Analysis,12 (2005), 35-40.
  2. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the periodic nature of some max-type difference equations, Int. J. Math. Sci., 14 (2005), 2227-2239.
  3. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed. On the difference equation  Adv. Difference Equ., pages Art. ID, 10 (2006), 82579.
  4. E.M. Elabbasy, H. El-Metwally and E.M. Elsayed. Qualitative behavior of higher order difference equation. Soochow J. Math., 33(4) (2007), 861--873.
  5. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the difference equations  J. Conc. Appl. Math. 5(2) (2007), 101-113.
  6. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed. On the differencee quation  Mathematica Bohemica, 133 (2008), No.2, 133-147.
  7. S. N. Elaydi, An Introduction to difference equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, (1996).
  8. M. A. El-Moneam, E. M. E. Zayed, Dynamics of the rational difference equation  DCDIS Ser. A: Math. Anal. 21 (2014), 317--331.
  9. E.A. Grove, G. Ladas, Periodicities in nonlinear difference equations, vol. 4, Chapman and Hall / CRC, (2005).
  10. S. Kalabusic and M. R. S. Kulenovic, On the recursive sequence  J.difference. Equations Appl., 9(8) (2003), 701-720.
  11. G. Karakostas and S. Stevic, On the recursive sequence  Comm. Appl. Nonlinear Analysis, 11 (2004), 87-100.
  12. V. L. Kocic and G. Ladas, Global behavior of nonlinear difference equations of higher order with application, Kluwer Academic Publishers, Dordrecht, (1993).
  13. M. R. S. Kulenovic, G. Ladas and W. S. Sizer, On the recursive sequence  Math. Sci. Res. Hot-Line 2(5) (1998), 1-16.
  14. M.R.S. Kulenovic, G. Ladas, Dynamics of second order rational difference equations with open problems and conjectures, Chapman & Hall/CRC, Florida, (2001).
  15. M. Saleh and S. Abu-Baha, Dynamics of a higher order rational difference equation, Appl. Math. Comput; 181 (2006), 84-102.
  16. E. M. E. Zayed and M. A. EI-Moneam, On the rational recursive sequence  J. Appl. Math. nd Computing, 22 (2006), 247-262.
  17. E. M. E. Zayed and M. A. EI-Moneam, On the rational recursive sequence  Comm. Appl. Nonlinear Analysis, 16 (2009), No.3, 91-106.
Index Terms

Computer Science
Information Sciences

Keywords

Difference equation Stability Periodicity Boundedness